# SDR SWAA2020051376581

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 27,067 hours, 11,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 8000007212. RAMP REPORTED SCRATCH FORWARD AND BELOW L2 DOOR. FOUND SCRATCH AND DENT IN SAME LOCATION. REPAIR DENT AS REQUIRED FOR COMPANY CONVENIENCE. / REPAIRED PER TRAX E.A. 20-153-00451 PARTS 1;2;3 & 4SEE SAM-326; A1155819
